# SDR SWAA2012120610293

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 53,524 hours, 42,984 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645165A
- Part serial: MA19811
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLIGHT SPOILER DELAMINATED (UPPER SURFACE - MARKED).  REMOVED AND REPLACED NR 2 FLIGHT SPOILER PER REF AMM TAG 597957 P/N ON : 65-46451-65A,  S/N ON: MA6818 PN OFF: SN OFF: MA19811.
